# SDR SWAA2022021014780

- Difficulty date: March 7, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB; FLOOR PANEL 120BF CORRODED / CORROSION ON FCB FLOOR PANEL 120BF FOUND TO BE OUT OF LIMITS MEASURING MORE THAN 3.0 INCHES PER SRM 53-00-53-1A-1 ITEM 5(B). FABRICATED FLOOR PANEL 120BF REPLACEMENT FROM 0.080 2024T3 LOT# 1327945-1 PER: DWG 953A1600-38; SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0 APPLIED CHEMICAL CONVERSION COMPOUND PER AMM 51-21-41-370-801 57434C MAR142018 INSP 345 14MAR18 AND APPLIED PRIMER PER AMM 51-21-72-370-804
